# SDR 2008UALA03282

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 74,527 hours, 12,037 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW, R ENG A-O VALVE MESSAGE AFTER START.
